MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FUSE; ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT

BOSTON SCIENTIFIC CORPORATION FUSE; ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT
Model Number FSC330-G7520
Medical Device Problem Codes Image Display Error/Artifact (1304); Poor Quality Image (1408)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a fuse c38s slim colonoscope - r was used during a colonoscopy procedure performed on (b)(6) 2019.According to the complainant, during the procedure, the center image flickered when the scope was angulated.The patient's anatomy was not visible on the center image when it was flickering.The procedure was completed using the complaint device.There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6 device code 1304 was used to capture the reported event of center image lost.Block h10: a fuse c38s slim colonoscope - r was received for analysis.A functional evaluation was performed and the center image flickers when the distal tip is angulated due to an internal wiring failure of the charged couple device (ccd).Resolution would require replacing ccd.However, this unit would not be repaired and will be moved to quarantine.The reported issue was confirmed.The cause of the reported issue is due to ccd failure.Therefore, the assigned investigation conclusion code for this complaint is designated as cause traced to component failure.The repair history was reviewed and nothing was found to indicate a possible service-related cause for the complaint.

Brand Name
FUSE
Common Device Name
ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8396374
Report Number3005099803-2019-01110
Device Sequence Number14162949
Product Code PEA
UDI-Device Identifier00840253109866
UDI-Public00840253109866
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFSC330-G7520
Device Catalogue Number60093
Device Lot Number2000212
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2019
Initial Date Received by Manufacturer 02/13/2019
Supplement Date Received by Manufacturer06/11/2019
Initial Report FDA Received Date03/06/2019
Supplement Report FDA Received Date07/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1